January  2016, 21(1): 67-80. doi: 10.3934/dcdsb.2016.21.67

Quasi-effective stability for nearly integrable Hamiltonian systems

1. 

Fundamental Department, Aviation University of Air Force, Changchun 130022, China

2. 

State Key Laboratory of Scientific and Engineering Computing, Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190

3. 

School of Mathematics, Jilin University, Changchun, 130012

Received  June 2015 Revised  September 2015 Published  November 2015

This paper concerns with the stability of the orbits for nearly integrable Hamiltonian systems. Based on Nekehoroshev's original works in [14], we present the definition of quasi-effective stability and prove a theorem on quasi-effective stability under the Rüssmann's non-degeneracy. Our result gives a relation between KAM theorem and effective stability. A rapidly converging iteration procedure with two parameters is designed.
Citation: Fuzhong Cong, Jialin Hong, Hongtian Li. Quasi-effective stability for nearly integrable Hamiltonian systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (1) : 67-80. doi: 10.3934/dcdsb.2016.21.67
References:
[1]

Russ. Math. Surv., 18 (1963), 13-40.  Google Scholar

[2]

Math. Z., 275 (2014), 1135-1167. doi: 10.1007/s00209-013-1174-5.  Google Scholar

[3]

Regular and Chaotic Dynamics, 19 (2014), 251-265. doi: 10.1134/S1560354714020087.  Google Scholar

[4]

J. Differential Equations, 128 (1996), 415-490. doi: 10.1006/jdeq.1996.0102.  Google Scholar

[5]

Regular and Chaotic Dynamics, 19 (2014), 363-373. doi: 10.1134/S1560354714030071.  Google Scholar

[6]

Rend. Lincel. Mat. Appl., 25 (2014), 293-299. doi: 10.4171/RLM/679.  Google Scholar

[7]

Dokl. Akad. Nauk SSSR (N.S.), 98 (1954), 527-530.  Google Scholar

[8]

J. Math. Anal. Appl., 419 (2014), 1351-1386. doi: 10.1016/j.jmaa.2014.05.035.  Google Scholar

[9]

Chaos, 2 (1992), 495-499. doi: 10.1063/1.165891.  Google Scholar

[10]

Celest. Mech., 55 (1993), 131-159. doi: 10.1007/BF00692425.  Google Scholar

[11]

J. Statist. Phys., 78 (1995), 1607-1617. doi: 10.1007/BF02180145.  Google Scholar

[12]

Phys. D, 86 (1995), 514-516. doi: 10.1016/0167-2789(95)00199-E.  Google Scholar

[13]

Nachr. Akad. Wiss. Gött. Math. Phys. Kl., 2 (1962), 1-20.  Google Scholar

[14]

Russ. Math. Surveys, 32 (1977), 5-66.  Google Scholar

[15]

Phys. D, 71 (1994), 102-121. doi: 10.1016/0167-2789(94)90184-8.  Google Scholar

[16]

Bonn. Math. Schr., 120 (1982), 1-103.  Google Scholar

[17]

Math. Z., 213 (1993), 187-216. doi: 10.1007/BF03025718.  Google Scholar

[18]

Dynamical Systems, Theory and Applications, J. Moser (ed.), Lecture Notes in Physics, 38, Springer, 1975, 598-624.  Google Scholar

[19]

J. Math. Phys., 54 (2013), 072702, 22pp. doi: 10.1063/1.4813059.  Google Scholar

[20]

Math. Z., 226 (1997), 375-387. doi: 10.1007/PL00004344.  Google Scholar

show all references

References:
[1]

Russ. Math. Surv., 18 (1963), 13-40.  Google Scholar

[2]

Math. Z., 275 (2014), 1135-1167. doi: 10.1007/s00209-013-1174-5.  Google Scholar

[3]

Regular and Chaotic Dynamics, 19 (2014), 251-265. doi: 10.1134/S1560354714020087.  Google Scholar

[4]

J. Differential Equations, 128 (1996), 415-490. doi: 10.1006/jdeq.1996.0102.  Google Scholar

[5]

Regular and Chaotic Dynamics, 19 (2014), 363-373. doi: 10.1134/S1560354714030071.  Google Scholar

[6]

Rend. Lincel. Mat. Appl., 25 (2014), 293-299. doi: 10.4171/RLM/679.  Google Scholar

[7]

Dokl. Akad. Nauk SSSR (N.S.), 98 (1954), 527-530.  Google Scholar

[8]

J. Math. Anal. Appl., 419 (2014), 1351-1386. doi: 10.1016/j.jmaa.2014.05.035.  Google Scholar

[9]

Chaos, 2 (1992), 495-499. doi: 10.1063/1.165891.  Google Scholar

[10]

Celest. Mech., 55 (1993), 131-159. doi: 10.1007/BF00692425.  Google Scholar

[11]

J. Statist. Phys., 78 (1995), 1607-1617. doi: 10.1007/BF02180145.  Google Scholar

[12]

Phys. D, 86 (1995), 514-516. doi: 10.1016/0167-2789(95)00199-E.  Google Scholar

[13]

Nachr. Akad. Wiss. Gött. Math. Phys. Kl., 2 (1962), 1-20.  Google Scholar

[14]

Russ. Math. Surveys, 32 (1977), 5-66.  Google Scholar

[15]

Phys. D, 71 (1994), 102-121. doi: 10.1016/0167-2789(94)90184-8.  Google Scholar

[16]

Bonn. Math. Schr., 120 (1982), 1-103.  Google Scholar

[17]

Math. Z., 213 (1993), 187-216. doi: 10.1007/BF03025718.  Google Scholar

[18]

Dynamical Systems, Theory and Applications, J. Moser (ed.), Lecture Notes in Physics, 38, Springer, 1975, 598-624.  Google Scholar

[19]

J. Math. Phys., 54 (2013), 072702, 22pp. doi: 10.1063/1.4813059.  Google Scholar

[20]

Math. Z., 226 (1997), 375-387. doi: 10.1007/PL00004344.  Google Scholar

[1]

Misha Bialy, Andrey E. Mironov. Rich quasi-linear system for integrable geodesic flows on 2-torus. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 81-90. doi: 10.3934/dcds.2011.29.81

[2]

Yongjian Liu, Qiujian Huang, Zhouchao Wei. Dynamics at infinity and Jacobi stability of trajectories for the Yang-Chen system. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3357-3380. doi: 10.3934/dcdsb.2020235

[3]

Yinsong Bai, Lin He, Huijiang Zhao. Nonlinear stability of rarefaction waves for a hyperbolic system with Cattaneo's law. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021049

[4]

Dmitry Treschev. A locally integrable multi-dimensional billiard system. Discrete & Continuous Dynamical Systems, 2017, 37 (10) : 5271-5284. doi: 10.3934/dcds.2017228

[5]

Izumi Takagi, Conghui Zhang. Existence and stability of patterns in a reaction-diffusion-ODE system with hysteresis in non-uniform media. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3109-3140. doi: 10.3934/dcds.2020400

[6]

Xu Pan, Liangchen Wang. Boundedness and asymptotic stability in a quasilinear two-species chemotaxis system with nonlinear signal production. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021064

[7]

Skyler Simmons. Stability of Broucke's isosceles orbit. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3759-3779. doi: 10.3934/dcds.2021015

[8]

Marian Gidea, Rafael de la Llave, Tere M. Seara. A general mechanism of instability in Hamiltonian systems: Skipping along a normally hyperbolic invariant manifold. Discrete & Continuous Dynamical Systems, 2020, 40 (12) : 6795-6813. doi: 10.3934/dcds.2020166

[9]

Rafael Luís, Sandra Mendonça. A note on global stability in the periodic logistic map. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4211-4220. doi: 10.3934/dcdsb.2020094

[10]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

[11]

Michael Grinfeld, Amy Novick-Cohen. Some remarks on stability for a phase field model with memory. Discrete & Continuous Dynamical Systems, 2006, 15 (4) : 1089-1117. doi: 10.3934/dcds.2006.15.1089

[12]

Guangying Lv, Jinlong Wei, Guang-an Zou. Noise and stability in reaction-diffusion equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021005

[13]

Rui Hu, Yuan Yuan. Stability, bifurcation analysis in a neural network model with delay and diffusion. Conference Publications, 2009, 2009 (Special) : 367-376. doi: 10.3934/proc.2009.2009.367

[14]

Gloria Paoli, Gianpaolo Piscitelli, Rossanno Sannipoli. A stability result for the Steklov Laplacian Eigenvalue Problem with a spherical obstacle. Communications on Pure & Applied Analysis, 2021, 20 (1) : 145-158. doi: 10.3934/cpaa.2020261

[15]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[16]

Pengfei Wang, Mengyi Zhang, Huan Su. Input-to-state stability of infinite-dimensional stochastic nonlinear systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021066

[17]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[18]

Akio Matsumoto, Ferenc Szidarovszky. Stability switching and its directions in cournot duopoly game with three delays. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021069

[19]

Emanuela R. S. Coelho, Valéria N. Domingos Cavalcanti, Vinicius A. Peralta. Exponential stability for a transmission problem of a nonlinear viscoelastic wave equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021055

[20]

Simão Correia, Mário Figueira. A generalized complex Ginzburg-Landau equation: Global existence and stability results. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021056

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (50)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]